I am 18 and have been dating my boyfriend for 2 years. We are happy together everyday, and rarely have problems. In the past few months I have had trouble even kissing him though and I don't know why. I will only do things once i am really "in the mood". I need help!! Why is this happening!?
I was watching "The Doctors" tv show with a friend of mine and it was talking about things like this and keeping things "alive".
Its about a month I think it was. The first week, you do no touching, no kissing, hugging, no masturbation, no touching. .. week 2 I think it was you do something adventurous( rock climbing, go on a vacation, hike, skiing, etc..) week 3, i think was some things like footsie, hand touching, etc. and then week 4 was having as much sex as possible, anywhere, different places, positions, etc. and it just brought back the "spark" to intimacy that may or may not be dulling or not there...
Also is there anything different that caused this decrease, stress, life stuff, anything in the relationship, medications( new birth control??)
Thank you JessRae! I actually love that show! haha and that is a pretty cool idea! I would never think of something like that!
I think I have all of the above!! I am on medication for anxiety, we are going off to college for the first time, and I am somewhat recently on birth control! Yikes... I just don't know which to fix first!
I would've never thought of something like that either!
Talk to your doctor, it could be your medications reaction together or something too. How long have you been on the birth control? They say give it a good 3 months being on a brand before switching as it can take your body that long to fully adjust to it, etc.
I'm in the process of looking for a new doctor:/ I have actually been on my birth control for almost a year, but it has basically stopped working...another thing to tell my doc... haha but I figure it may have an effect.
Yeah, I noticed a huge change in me with a birth control, had been on it for months after another birth control stopped working(it was low dose), and the one I was changed on to, I didn't realize how bad the chemical imbalance it caused etc until I skipped a month cause I ran out and couldn't get to doc. Good thing to tell your doctor. And if you're looking for one ratemd..com I think it is, can help you find a list of doctors in your area and what ratings people have given them etc.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.